# SDR C77A20160829003

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 3,514 hours, 2,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR, ABOVE ROW 3, AND ABOVE ROW 9 INOPERATIVE.  R & R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.  OPS CHECK GOOD. ACFT OK FOR SERVICE.
